# SDR FDEA201108103198

- Difficulty date: August 10, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458116
- Condition: Corroded
- Location: Bs 950f S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE SKIN IS CORRODED WITH EXFOLIATION AT BS 950F, 3 IN BTWN S29L-S28L.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-30-3 FIG 1.
